Quantitative Economics

Journal of the Econometric Society

Edited by: Bernard Salanié • Print ISSN: 1759-7323 • Online ISSN: 1759-7331

Quantitative Economics
Volume 17, Issue 2 (May 2026)

Frontmatter of Quantitative Economics Vol. 17 Iss. 2

p. i-ii

Full Content

DeepHAM: A Global Solution Method for Heterogeneous Agent Models with Aggregate Shocks

Jiequn Han|Yucheng Yang|Weinan E
p. 297-341

Full Content Abstract Supplemental Material

Forecasting with Panel Data: Estimation Uncertainty versus Parameter Heterogeneity

M. Hashem Pesaran|Andreas Pick|Allan Timmermann
p. 342-393

Full Content Abstract Supplemental Material

The Price Responsiveness of Shale Producers: Evidence from Micro Data

Knut Are Aastveit|Hilde C. Bjørnland|Thomas S. Gundersen
p. 394-430

Full Content Abstract Supplemental Material

Satisficing, Aggregation, and Quasilinear Utility

Roy Allen|John Rehbeck
p. 431-460

Full Content Abstract Supplemental Material

Identification Through Sparsity in Factor Models: The ℓ1-Rotation Criterion

Simon Freyaldenhoven
p. 461-496

Full Content Abstract Supplemental Material

Conditional Choice Probability Estimation with an Imperfectly Measured Latent State

Yujung Hwang
p. 497-540

Full Content Abstract Supplemental Material

Oil and the Stock Market Revisited: A mixed functional VAR approach

Hilde C. Bjørnland|Yoosoon Chang|Jamie L. Cross
p. 541-589

Full Content Abstract Supplemental Material

An Empirical Framework for Many-to-One Matching Markets

Tim Ederer
p. 590-621

Full Content Abstract Supplemental Material

Backmatter of Quantitative Economics Vol. 17 Iss. 2

p. iii-iv

Full Content